Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 88, NWS Louisville, KY

July 19, 2015Harrison County, Nicholas County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jul 19, 2015, 4:19 PM EDT for Harrison County, Nicholas County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2015, 4:19 PM EDT (20:19 UTC)
Expired
Jul 19, 2015, 7:15 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Harrison County, KY, Nicholas County, KY

The radar

The Cincinnati radar (KILN), 106 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1228 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1228 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WGUS53 KLMK 192019
FFWLMK
KYC097-181-192315-
/O.NEW.KLMK.FF.W.0088.150719T2019Z-150719T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
419 PM EDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN HARRISON COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHWESTERN NICHOLAS COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 715 PM EDT

* AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAINFALL FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE MAINLY RURAL AREAS OF NORTHEASTERN
  HARRISON AND NORTHWESTERN NICHOLAS COUNTIES...INCLUDING KELAT...
  ANTIOCH...SUNRISE AND BOYD.

  FLASH FLOOD PRONE AREAS IN THIS WARNING...
  BEAVER CREEK OVERFLOWS ONTO SMITSONVILLE ROAD.
  BEAVER CREEK OVERFLOWS ONTO APPLE LANE.

RAINFALL AMOUNTS IN THE LAST HOUR ARE NEAR 2 INCHES IN SOME 
LOCATIONS...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES 
POSSIBLE IN THE WARNED AREA OVER THE NEXT HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3834 8404 3855 8442 3857 8439 3858 8421
      3857 8419 3856 8420 3856 8417 3855 8416
      3851 8418 3850 8416 3848 8415 3843 8395

$$

RAS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 3:43 PM EDT, 36 minutes earlier.

Area forecast discussion, Jul 19, 3:43 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 PM EDT Sun Jul 19 2015

.SHORT TERM (Now through Monday Night)...
Issued at 335 PM EDT Sun Jul 19 2015

...Heat Threat Decreasing and Flash Flood Threat Increasing...

Storm Threat:

Currently ongoing convection was increasing in strength and coverage
over central KY east of I-65.  As bulk shear increases ahead of an
approaching shortwave in a high CAPE/DCAPE environment, we should
continue to see convection grow upscale through the evening hours.
Also in play are left over boundaries from this morning's IL/MO
storm complex that currently sit over KY and new convective
boundaries from ongoing storms.  These boundaries will likely
interact causing more convection to fire mainly east of I-65 this
evening.  The main threats with these storms will be strong to
damaging winds and flash flooding in areas that see repeated
storms.  Small hail is also possible and has been reported.

The main cold front should sink south tonight with additional rounds
of storms likely as upper level waves ride along the boundary
tonight, Monday, and Monday night.  It is difficult to time each
wave, but the strongest storms should occur during peak heating.
Strong to locally severe storms should continue through late this
evening with lesser rounds of convection overnight/tomorrow morning
and then renewed showers/storms for late Monday afternoon/evening.
Once again these storms will mainly pose a damaging wind and flash
flooding threat.

Flash Flooding Threat:

Issued a Flash Flood Watch in effect through Tues morning.  Multiple
rounds of showers/storms are expected as a sfc front moves south
through the region with several upper level waves passing through as
well.  1 hr FFG is around 1.5 to 1.8 inches over southeast Indiana
and portions of central KY east of I-65 that received heavy rainfall
over the last few days.  Current convection is showing signs of
training in the Bluegrass region so will need to watch storms this
evening for possible flash flood warnings.  In addition to storms
late this afternoon/evening, think that portions of the area could
see flash flooding with additional rounds of storms Monday/Mon Night
as well.

Heat Threat:

The heat threat is decreasing over the area especially over southern
Indiana where clouds and a sfc boundary have kept that area cooler.
Thus, will cancel a portion of the heat advy in southern IN.  Will
let the rest of the heat advy continue through this evening as
places that don't receive storms will likely continue to see heat
indices in the lower 100s.  Temperatures will be cooler for Monday
with precip/clouds around...highs should be in the mid 80s to lower
90s.

.LONG TERM (Tuesday through Sunday)...
Issued at 310 PM EDT Sun Jul 19 2015

Look for zonal flow aloft through the middle of the work week, but
some respite from the oppressive heat and humidity as a weak bubble
of surface high pressure settles into the Great Lakes and pushes a
boundary just into the Tennessee Valley. Will hold on to scattered
POPs for Tuesday with just enough energy aloft to keep the front
fairly active. Moderate confidence that the front will be far enough
south to limit POPs to just slight chance over south central
Kentucky. Temps just under climo mid-week, but even more notably the
dewpoints will be down into the lower 60s in many locations.

Friday into the weekend will see more of a NW flow regime as a trof
digs into eastern Canada and a ridge pumps up over the northern
Plains. Residual front could wave back toward our SW zones on
Friday, but will resist ramping up POPs too much until Sunday as a
more robust disturbance dives into the Great Lakes. Temps will
recover to near normal by day, and a couple degrees above by night,
and upper 60s/near 70 dewpoints will end our break from the
humidity.

&&

.AVIATION (18Z TAF Update)...
Updated 145 PM EDT Sun Jul 19 2015

A sfc front and upper level shortwave will pass through the upper
Ohio Valley today causing showers/storms.  Multiple boundaries from
previous convection already exist over southern IN/central KY in an
unstable environment.  In addition, an MCV was passing over central
IN around 1730Z.  These features will make isld-sct convection
likely near the TAF sites this afternoon/evening.  Because coverage
is lower, will limit thunder to VCTS until it becomes more apparent
that a t-storm will hit a TAF site.  IFR/MVFR restrictions in a
tempo group may be needed if so.  A boundary is expected to settle
to the south of SDF/LEX late tonight with a break in convection
which may allow for some light br to form.  BWG looks to be too
close to the boundary for light br formation and may continue to see
on and off rounds of convection through the overnight hours.
Confidence in convection timing and boundary placement is low so
will need to amend as necessary.  More rounds of storms are expected
for tomorrow.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...HEAT ADVISORY until 8 PM EDT /7 PM CDT/ this evening FOR
     KYZ023>035-038-045-053-061>063-070>074.

     FLASH FLOOD WATCH through Tuesday morning FOR KYZ029>043-045>049-
     054>057-065>067-077-078-081-082.

IN...HEAT ADVISORY until 8 PM EDT /7 PM CDT/ this evening FOR
     INZ076>079-083-084-089>092.

     FLASH FLOOD WATCH through Tuesday morning FOR INZ078-079-091-092.

&&

Short Term........AMS
Long Term.........RAS
Aviation..........AMS
Hazardous weather outlook, Jul 19, 4:11 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
411 PM EDT SUN JUL 19 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-202015-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
411 PM EDT SUN JUL 19 2015 /311 PM CDT SUN JUL 19 2015/

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MAXIMUM HEAT INDEX VALUES WILL BE FROM AROUND 103 TO 107 THIS
AFTERNOON MAINLY FOR LOCATIONS ALONG AND WEST OF INTERSTATE 65
WHERE A HEAT ADVISORY IS IN EFFECT. SEE THE HEAT ADVISORY FOR
FURTHER DETAILS.

ISOLATED TO SCATTERED STORMS THIS AFTERNOON AND EVENING WILL
CONTINUE EAST OF INTERSTATE 65 IN KENTUCKY. THESE STORMS MAY
PRODUCE STRONG TO DAMAGING WINDS...SMALL HAIL...AND TORRENTIAL
RAINFALL. FLASH FLOODING IS POSSIBLE IN AREAS THAT SEE REPEATED
STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ROUNDS OF THUNDERSTORMS ARE EXPECTED TO CONTINUE MONDAY AND
TUESDAY. THE STRONGEST STORMS MAY BECOME SEVERE PRODUCE DAMAGING
WINDS...AND TORRENTIAL RAINFALL. AREAS THAT RECEIVE REPEATED
STORMS THROUGH TUESDAY MAY EXPERIENCE FLASH FLOODING...THEREFORE A
FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHEAST INDIANA AND PORTIONS
OF CENTRAL KENTUCKY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY STRONG WINDS OR FLOODING
THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

AMS/RAS

In the hours before

Special weather statement, Jul 19, 3:17 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
317 PM EDT SUN JUL 19 2015

KYZ034-038-039-045-191945-
ANDERSON KY-NELSON KY-SHELBY KY-SPENCER KY-
317 PM EDT SUN JUL 19 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...

AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF TAYLORSVILLE...AND MOVING EAST AT
30 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  TAYLORSVILLE...
  LAWRENCEBURG...
  MOUNT EDEN AND VAN BUREN...
  WAYSIDE AND JUNTE...
  GLENSBORO AND GEE...
  DRYDOCK AND FOX CREEK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

&&

LAT...LON 3806 8482 3789 8509 3789 8511 3791 8511
      3792 8512 3789 8514 3789 8519 3790 8520
      3789 8521 3794 8540 3805 8542 3811 8515
TIME...MOT...LOC 1917Z 286DEG 28KT 3804 8524

SCHOETTMER
Special weather statement, Jul 19, 3:36 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
336 PM EDT SUN JUL 19 2015

KYZ046-047-192005-
MERCER KY-WASHINGTON KY-
336 PM EDT SUN JUL 19 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...

AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTH OF SPRINGFIELD...AND MOVING EAST
AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  SHARPSVILLE AND SEAVILLE...
  TABLOW...
  BATTLE AND CARDWELL...
  CORNISHVILLE AND JENKINSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

&&

LAT...LON 3770 8500 3784 8527 3787 8522 3786 8522
      3785 8521 3788 8520 3789 8518 3789 8516
      3790 8511 3789 8511 3789 8505 3788 8503
      3790 8500 3784 8478
TIME...MOT...LOC 1937Z 291DEG 18KT 3783 8514

SCHOETTMER
Special weather statement, Jul 19, 3:38 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
338 PM EDT SUN JUL 19 2015

KYZ037-192010-
HARRISON KY-
338 PM EDT SUN JUL 19 2015

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS...

AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST
OF CYNTHIANA TO 10 MILES WEST OF CYNTHIANA...AND MOVING EAST AT 20
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  CYNTHIANA...
  POINDEXTER AND ODDVILLE...
  VENUS AND BROADWELL...
  BUENA VISTA...
  LAIR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3832 8426 3829 8438 3837 8446 3841 8448
      3844 8453 3849 8456 3852 8449 3854 8448
      3854 8444 3857 8441 3858 8421 3857 8419
      3856 8420 3855 8416 3851 8418 3846 8410
TIME...MOT...LOC 1938Z 291DEG 17KT 3852 8418 3842 8446

RAS
Special weather statement, Jul 19, 3:53 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
353 PM EDT SUN JUL 19 2015

KYZ040-047-048-055-056-192025-
BOYLE KY-GARRARD KY-JESSAMINE KY-MERCER KY-WOODFORD KY-
353 PM EDT SUN JUL 19 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...

AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HARRODSBURG...AND MOVING SOUTHEAST AT 25
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  HARRODSBURG...
  STRINGTOWN AND BRAXTON...
  BURGIN AND SHAKERTOWN...
  BUSHTOWN...
  BUENA VISTA AND TODDVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

&&

LAT...LON 3782 8448 3773 8459 3767 8477 3778 8501
      3780 8501 3794 8486
TIME...MOT...LOC 1954Z 294DEG 20KT 3782 8485

SCHOETTMER
Special weather statement, Jul 19, 4:01 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
401 PM EDT SUN JUL 19 2015

KYZ041-048-049-057-192030-
CLARK KY-FAYETTE KY-JESSAMINE KY-MADISON KY-
401 PM EDT SUN JUL 19 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NICHOLASVILLE...AND MOVING EAST AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  VETERANS PARK...
  FAYETTE MALL...
  DUNBAR HIGH SCHOOL...
  EAST HICKMAN AND UNION MILLS...
  COLETOWN AND LOGANA...
  SPEARS AND VALLEY VIEW...
  ATHENS AND STRINGTOWN...

THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
104 AND 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

&&

LAT...LON 3797 8426 3779 8436 3793 8464 3803 8461
TIME...MOT...LOC 2002Z 287DEG 21KT 3793 8455

SCHOETTMER
Special weather statement, Jul 19, 4:06 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
406 PM EDT SUN JUL 19 2015

KYZ046-047-054-055-065>067-192035-
BOYLE KY-CASEY KY-LINCOLN KY-MARION KY-MERCER KY-TAYLOR KY-WASHINGTON
KY-
406 PM EDT SUN JUL 19 2015

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
HARRODSBURG TO 11 MILES SOUTHEAST OF SPRINGFIELD TO 8 MILES NORTHEAST
OF CAMPBELLSVILLE...AND MOVING SOUTHEAST AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  LIBERTY...
  DANVILLE...
  WOOLEYVILLE AND FORKLAND...
  NEEDMORE AND PARKSVILLE...
  DAVIS HILL AND ALUM SPRINGS...
  CALDWELL MANOR AND JACKTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THESE STORMS CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

&&

LAT...LON 3746 8470 3726 8503 3743 8538 3764 8513
      3777 8501 3762 8465 3761 8465 3761 8464
TIME...MOT...LOC 2007Z 298DEG 22KT 3769 8496 3760 8503
          3744 8527

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 2:08 PM EDTFlash Flood WatchLMKAdair, Anderson, Bourbon, Boyle, Bullitt, Casey and 25 more37 hr
Jul 19, 2:56 PM EDTSpecial Weather StatementLMKSpencer29 min
Jul 19, 3:05 PM EDTSpecial Weather StatementLMKAnderson, Woodford30 min
Jul 19, 3:17 PM EDTSpecial Weather StatementLMKAnderson, Spencer28 min
Jul 19, 3:28 PM EDTSevere Thunderstorm WarningLMKAnderson, Jessamine, Mercer, Woodford32 min
Jul 19, 3:36 PM EDTSpecial Weather StatementLMKMercer29 min
Jul 19, 3:38 PM EDTSpecial Weather StatementLMKHarrison32 min
Jul 19, 3:53 PM EDTSpecial Weather StatementLMKMercer32 min
Jul 19, 4:01 PM EDTSpecial Weather StatementLMKJessamine29 min
Jul 19, 4:06 PM EDTSpecial Weather StatementLMKBoyle, Casey29 min
Jul 19, 4:11 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas29 min
Jul 19, 4:25 PM EDTSpecial Weather StatementLMKGarrard, Madison30 min
Jul 19, 4:31 PM EDTSpecial Weather StatementLMKClark29 min
Jul 19, 5:15 PM EDTSpecial Weather StatementLMKNelson30 min
Jul 19, 5:26 PM EDTSpecial Weather StatementLMKNelson29 min
Jul 19, 5:27 PM EDTSpecial Weather StatementLMKNelson28 min
Jul 19, 5:35 PM EDTSpecial Weather StatementLMKSpencer30 min
Jul 19, 5:46 PM EDTSevere Thunderstorm WarningLMKNelson, Washington24 min
Jul 19, 5:48 PM EDTSevere Thunderstorm WarningLMKAnderson, Nelson, Spencer32 min
Jul 19, 6:15 PM EDTSpecial Weather StatementLMKWashington30 min
Jul 19, 6:16 PM EDTSpecial Weather StatementLMKHardin29 min
Jul 19, 6:19 PM EDTSpecial Weather StatementLMKMercer31 min
Jul 19, 6:33 PM EDTSpecial Weather StatementLMKMarion32 min
Jul 19, 6:49 PM EDTSpecial Weather StatementLMKLarue31 min
Jul 19, 6:55 PM EDTSpecial Weather StatementLMKMarion30 min
Jul 19, 7:01 PM EDTSevere Thunderstorm WarningLMKMarion, Taylor19 min
Jul 19, 7:12 PM EDTSpecial Weather StatementLMKHart28 min
Jul 19, 7:15 PM EDTSpecial Weather StatementLMKMarion30 min
Jul 19, 7:31 PM EDTSpecial Weather StatementLMKCasey29 min
Jul 19, 7:45 PM EDTFlash Flood WarningLMKMarion, Taylor3 hr
Jul 19, 7:56 PM EDTSpecial Weather StatementLMKAdair29 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.